MAUDE Adverse Event Report: CARDINAL HEALTH, INC. ARGYLE; CATHETER AND TIP, SUCTION

CARDINAL HEALTH, INC. ARGYLE; CATHETER AND TIP, SUCTION
Model Number 8888570549
Medical Device Problem Code Material Separation (1562)
Health Effect - Clinical Code Foreign Body In Patient (2687)
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
An investigation is currently underway.Upon completion, the results will be forwarded.
 
Event or Problem Description
The customer reported that argyle chest tube fracturing inside patient.Additional information received stating the patient had to have an additional procedure to have the remaining part of the tube removed.
 
Additional Manufacturer Narrative
The device history record review could not be performed since no lot number was provided.Few pictures were provided for analysis, and upon reviewing the pictures, the reported issue was observed.The physical device was not returned for evaluation.A definitive root cause could not be determined.Based on this information, no corrective actions are warranted at this time.We will continue to monitor reports and take actions as applicable.

Brand Name
ARGYLE
Common Device Name
CATHETER AND TIP, SUCTION
Manufacturer (Section D)
CARDINAL HEALTH, INC.
3651 birchwood drive
waukegan IL 60085
Manufacturer (Section G)
CARDINAL HEALTH
calle 9 sur no. 125 cuidad ind
tijuana 22500
MX   22500
Manufacturer Contact
jill saraiva
3651 birchwood drive
waukegan, IL 60085
5086183640
MDR Report Key22905507
Report Number1423537-2025-00350
Device Sequence Number7932860
Product Code JOL
UDI-Device Identifier10884521050846
UDI-Public(01)10884521050846
Combination Product (Y/N)N
Initial Reporter StateWV
Initial Reporter CountryUS
PMA/510(K) Number
EXEMPT
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source User Facility,Company Representative
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 09/30/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Device Model Number8888570549
Device Catalogue Number8888570549
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/21/2025
Supplement Date Received by ManufacturerNot provided
Initial Report FDA Received Date08/27/2025
Supplement Report FDA Received Date09/30/2025
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Is the Device Labeled for Single Use? (Y/N) Yes
Usage of Device A
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexUnknown